# SDR DALA2023010400042

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 12,654 hours, 1,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 FWD CARGO PANEL 132KW FOUND DAMAGED DURING INSPECTION. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. REPAIRED PANEL PER A330 AMM 25-50-00 AND REINSTALLED PER A330 AMM 25-52-00. (2562903)
